<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 17, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 63—132
The proper embeddings of Lorentzian manifolds into a Euclidean (pseudo-Euclidean) space by solutions of the D'alembertian equations
Jong-Chul Kim
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 123—132
Existence et unicite de la fonction spline de lissage
Ha-Jine Kimn
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 115—121
On stable minimal surfaces in $R^4$
Dong Pyo Chi
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 109—113
Lie-admissible mutation algebras
Young So Ko
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 103—107
A characterization of Sasakian manifolds with vanishing $C$-Bochner curvature tensor
Bong Koo Kang
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 93—102
유리형함수의 경계성질
최운행
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 87—91
Finitely generated convergence spaces
Yong-Hyeon Han
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 81—85
On nonlinearity
Dong Pyo Chi
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 73—80
Infinitesimal parallel and normal variations of hypersurfaces in a complex projective space
U-Hang Ki and Doo-Hyun Kim
Bull. Korean Math. Soc. 1980 Vol. 17, No. 2, 63—71

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd